# SDR SWAA095570

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 48,554 hours, 40,326 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 6545871523
- Part serial: 002167
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR LOWER WEB CRACKED AT LOWER AFT CORNER OF DOOR.  REMOVED AND REPLACED DOOR PER MM.
